# SDR AALA202305053337

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A320*
- Aircraft serial: 6745
- Aircraft time: 23,259 hours, 9,036 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM ACTIVATED FOR 3 SECONDS THEN CLEARED NO SOURCE OR SMELL WAS OBSERVED BY FLIGHT ATTENDANT. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00 WITH NO FAULTS NOTED .
